# SDR CX2A01IA336

- Difficulty date: August 24, 2001
- Submitted: August 25, 2001
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120ER
- Aircraft serial: 120111
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1155981
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING 1A/2A INSPECTION IT WAS NOTED THAT THE FORWARD RED EMERGENCY AISLE PATH LIGHT FAILED TO ILUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE FORWARD RED EMERGENCY AISLE LIGHT SOCKET, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
